Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have tingling sensation and pulled muscle on chest. Taking mehocarbam. Stress test, EKG normal. Worrisome

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1679 Questions
Question
I have a pulled muscle on upper right side of chest just above my breast. The pulled muscle is also in my right upper arm and shoulder. Im currently takin mehocarbam 750mg One t.i.d. Im feeling an unsual tingling sensation on right side of chest. I had a stress test done a quite a few EKGs everything seems to be normal with my heart but im very frighten
Posted Fri, 29 Mar 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Nsah Bernard 30 minutes later
Hello XXXXXXX

I am pleased to be able to assist you with your query.
If your EKG is fine then there is no need to be anxious or worried. Anxiety on its own could be a diseases and could make you have muscle spasms. I suggest you take some time to relax and maybe practice some meditation. This could get you feeling better.
Methocarbamol is a good drug that treats muscle spasms and i suggest you stay on it for a while and if they are changes, just please contact your doctor so he can take a look again at your problem from a different perspective (i.e try to identify the specific cause and treat). If anxiety is the cause, then you will require anxiolytics.

Hope this helps and let me know if you got any other questions.
Dr. Bernard
Above answer was peer-reviewed by
 
Follow-up: Have tingling sensation and pulled muscle on chest. Taking mehocarbam. Stress test, EKG normal. Worrisome 42 minutes later
Last year in November i was diagnosed with depression and was prescribed celexa 40mg. I was crying not sleeping loss of appeitate and stay irritated and quick to get frustrated. I stop taking the celexa after about three weeks. I had started to feel better over time. Im in school and this is my last quarter homework children and family is slowly sinking me into a depression. I visted my doctor on yesterday and thats when she prescribed the celexa 40 mg and the muscle relaxers.This morning i had forgot an took an artrihitis strength BC and took a celexa yesterday evening and forgot i couldnt take those together. I drove a few mins into town and had my children with me and all of a suden i started to panic for what reason im still not sure. Im very afraid of these panic attacks and this depression. I feel the medicine alone is not helping. I wanna know how i can get rid of this feeling forever and really start back enjoying life and my two young children ages 3&5...please help me.
 
 
Answered by Dr. Nsah Bernard 15 minutes later
Hello XXXXXXX

Thanks for updating.
After presenting me your second query, I now see the big picture and that is you are suffering from depression and anxiety with bouts of panic attacks. That is for sure problematic but can be treated by a psychiatrist. You need to know that in as much as the problems are psychological and might require that a multidisciplinary approach to manage or cure it. Just to be clear, there is no 'magic cure' for anxiety and depression. It will require some self discipline and believe that you can get rid of the problems. You will need first to see a psychiatrist or psychotherapist who can guide you through your problem. First of all do not panic when you miss a dose or take too much or in contraindicated combinations. Each time you do something that you thing is not normal, just relax, take a XXXXXXX breath and say to yourself " Everything will just be fine". Do that as often as you like or you can and let it become part of you.
Now for the anxiety and/or depressive disorders that you are having, some good medications could be included for your treatment. The doses can be increased progressively by your doctor until the desired effect is achieved.
I suggest you see a doctor/psychiatrist as often as you can and make one become your personal doctor so he can always guide you each time you feel you have a worry. Also let your family (especially the closest ones) know about your situation and that you wish to get rid of it. It might take months or years to become normal, but be patient and think positive.

Hope I was helpful and feel free to write me back.
Dr. Bernard
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions